# SDR A3W2008F00000

- Difficulty date: May 27, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N121EE
- Make and model: Cessna A185F
- Aircraft serial: 18503765
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: SA631475
- Condition: Broken
- Location: Engine
- Part time: 1,185 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT OIL CHANGE, FOUND ALUMINUM CONTAMINATION IN OIL FILTER ELEMENT.  INVESTIGATION FOUND BROKEN PISTON SKIRT AND RING PARTS IN OIL PAN FROM NR 4 CYLINDER.  NR 4 PISTON SKIRT WAS BROKEN AT LOWEST RING, AT BOTTOM OF PISTON HALF, TOTAL SKIRT WAS BROKEN OFF THIS PISTON , FOUND 5/27/2008.  (K)
